MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 6X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 186727650
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The implant(s) was not returned and instead the investigation will be done based on the received image(s).The image(s) was reviewed, and the complaint condition could not be confirmed as the stripped threads are unable to be seen from the image.As the implant(s) was not returned, an as received condition, dimensional inspection, material or drawing reviews are not applicable.A definitive assignable root cause could not be determined based on the provided information.During the investigation, no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during a procedure on (b)(6) 2020, it was discovered that the thread of the screw was defective.The screw was inserted and in situ, when trying to tighten the innie, it was found that the thread was defective.The screw was taken out and replaced with another one.No significant surgical delay nor patient harm reported.This report is for a viper cortical fix fenestrated screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H4: the dhr of product code 186727650, lot 277561, was reviewed and no non-conformance was observed during the manufacturing process.The product was released on march 27, 2020.Qty.(b)(4).The dhr was electronically reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was completed: upon visual inspection, scratches and nicks were observed around the hexalob feature of the screw shank.No other visual deformity was observed.The relevant drawings were reviewed; no design issues or discrepancies were identified.A dimensional inspection was not performed as relevant dimensions of internal components could not be achieved without device destruction.The overall complaint was not confirmed as there was not physical damage observed that could prevent the device from performing as intended.Only scratches (cosmetic defects) were observed and those occurred because the device was used.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MIS TI CFX FEN POLY 6X50
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10490349
Report Number1526439-2020-01606
Device Sequence Number19474763
Product Code PML
UDI-Device Identifier10705034282572
UDI-Public(01)10705034282572
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727650
Device Catalogue Number186727650
Device Lot Number277561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer09/10/2020
09/29/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date09/10/2020
10/09/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LOCKING/SET SCREWS; UNKNOWN RODS; UNKNOWN TIGHTENER